EconPapers    
Economics at your fingertips  
 

On Abstract Economies and Their Applications

Chien-Hao Huang and Liang-Ju Chu

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We establish a new equilibrium existence theorem of generalized abstract economies with general preference correspondences. As an application, we derive an existence theorem of generalized quasi-variational inequalities in the general setting of -spaces without any linear structure.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/310796.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/310796.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:310796

DOI: 10.1155/2013/310796

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:310796